# SDR CALA9901051

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1990-1996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LONGITUDINAL FLOOR SUPPORT BEAM CORRODED AT STA Y= 1990-1996, X= 22R.  REPAIRED IAW SRM 53-70-00, FIGURE 13 AND 14.
